# SDR CA010622021

- Difficulty date: June 8, 2001
- Submitted: July 5, 2001
- Operation: General aviation
- Make and model: Cessna 402B
- Aircraft time: 5,867 hours
- Engine: Cont TSIO520E
- Propeller: Mcauly 3AF32C87
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Channel
- Part number: 50150193
- Condition: Cracked
- Location: Seat Support
- Part time: 5,890 hours
- Component: Seat Support, Cessna, 501509797
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) BROUGHT THE A/C IN TO ADJUST THE LOW FUEL PRESS ON THE AUX FUEL PUMP. TO D0SO YOU MUST REMOVE THE PILOT SEAT & ADJUST A RESISTOR UNDER THE PILOT SEAT SUPPORT ASSY. THAT IS WHEN NOTICED THE CRACKIN THE LOWER R/H SEAT SUPPORT ASSY BOTTOM CHANNEL
